Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bruised areas on legs, like insect bites, taking steroids

hello, I started by getting areas on my legs that had small welts that arranged themselves in groups. I thought they were insect bites , but then thought it might be poison ivy because I had been camping. I am now noticing areas on my legs that look bruised, but they are not in the same spots as the welts. I have been having some psiatic pain and my doctor put me on steroids which I just started taking Thursday - after the welts began and before the bruising started.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
If its allergic dermatitis, your doctor has rightly put you on steroids. Please take a short tapering course of steroids along with oral antihistamines and apply topical steroid cream over the Lewis. Hoefully in few days, the lesions should resolve. Also please prevent further contact with the supposed allergen.
Hope this helped.
Take care
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor